# SDR CA101122005

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NP DROOP/INCREASE IN TORQUE PROPELLER SLEEVE TOUCH DOWN (PSTD) BEHAVIOR DURING TAXI BEFORE TAKEOFF.  NP DROOP AND INCREASE IN TORQUE NOTICED.  FLIGHT WAS CANCELLED.
